Contraception Pill

Patient

Q: Hi, Im 16 and i'm on dianette over a year now and I want to come off it. I'm supposed to start my next pack this evening so that's why i need to know what to do 2day. I've put on alot of weight while on dianette and am finding it hard to lose it! does this have anything to do with dianette? the reason i started on dianette was because I had very bad acne and it has cleared now but i'm afraid to come off dianette incase it comes back, i have read reviews saying that it has come back worse than ever so i really dont know what to do and also in some of the reviews many women have said that they haven't had there periods for months and this is also making me afraid to come off it!.. I'm not sure how to come off it either do you just stop taking it?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews